| Catalog Number |
U35130104 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly had failed to inflate.It was further reported that the device had deflation issue.The procedure was completed using same device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one ultraverse 035 dilatation catheter was received for evaluation.Kinks were noted to the balloon.The balloon appeared to be partially inflated.An in-house presto inflation device was used to inflate the balloon.Balloon inflated and maintained pressure; balloon deflated without issue.No further testing performed.Therefore, the investigation is unconfirmed for the reported inflation and deflation issue as the balloon was inflated and deflated without any issue.However, the investigation is confirmed for the identified material deformation as kinks were noted on the balloon.A definitive root cause for the reported inflation issue, deflation issue and identified material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description